# SDR JGVR20230901001

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: General aviation
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 13,815 hours, 9,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED TWO AREAS OF CORROSION ON THE UPPER SURFACE OF THE UPPER INBOARD WING SKIN AT THE TRAILING EDGE OF THE LH WING AND TWO ADDITIONAL AREAS ON THE FORWARD EDGE OF THE SAME SKIN PANEL. PERFORMED NDT AND REPORTED RESULTS FOR REPAIR DISPOSITION. CLEANED, TREATED, PRIMED AND TOPCOATED AREA PER TEXTRON REPAIR MEMO.
